# SDR IPXA10558242

- Difficulty date: January 23, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 19,881 hours, 13,744 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Chafed
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 2 ENGINE OTBD C-DUCT, TRANSLATING SLEEVE INNER AFT LOWER EDGE IS CHAFED, WITH FIBER DAMAGE, FROM AFT EDGE TO 8" FWD     REPAIRED TRANSLATING SLEEVE IAW SRM 54-31-01-1A FIG 101, SRM 54-31-01-2R FIG 201, SRM 51-70-17-0G PAR 4.6(1-3)
